advertisement
Question
Posted by: liefde | 2008/09/16

ITCHING VAGINA

Good day

Last week wednesday I saw a Gyno regarding a burning sensation when urinating, she checked and said she sees nothing wrong she then prescribed CITRO-SODA and CEFASYN (antibiotic tablets) which I took as recommended.

Now my vagina has rush and itching. My menstruation started on friday lasted for 3 days and is usualy 6 days. Gyno is booked this week. Please explain and advice me on what to get from the pharmacy.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

L

It may be a yeast infection as a result of the antibiotic. Ask for Canesten 1VC at your pharmcy. If not effective, you'll have to see your gynae or GP

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement